# SDR CALA2017073002440

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N13954
- Make and model: Boeing 787-9
- Aircraft serial: 36405
- Aircraft time: 11,195 hours, 1,054 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 7010907H01
- Part serial: 8626
- Condition: Odor
- Location: Crew Rest
- Part time: 38 hours, 5 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THERE IS NO AIRFLOW IN REAR F/A CREW REST CHEMICAL ODOR/UNUSABLE.  REMOVED AND REPLACED HEATER REF DMC B787-A-21-41-10-00A-520A-A
